# SDR SWAA2025102426359

- Difficulty date: October 21, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N8794Q
- Make and model: Boeing 737-8
- Aircraft serial: 67784
- Aircraft time: 9,262 hours, 4,671 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT MEGAPHONE BATTERIES REQ RELACEMENT.   REPLACED BATTERIES IN AFT MEGAPHONE PER AMM 25-64-00. OPS CHECK GOOD.
